# SDR UPS201941

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Track
- Condition: Corrosion
- Location: Nr 6 Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK MAINTENANCE, FOUND NR 6 FLAP TRACK HAS RUST EMITTING FROM SPOILER BEAM ATTACH POINT.  INSTALLED REPAIR IAW OHM 57-40-01.
